# SDR CALA2024083002336

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 52,525 hours, 18,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A88116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 FLIGHT DECK WINDOW POST CUT IN INCORRECT SPOT, ONE FASTENER (1") LOWER THAN SHOWN REF EA 5310-04554 OP 8 FIGURE 6 SHT 4. BLOCK 29 STEP (14).(C) PERFORMED CUT OF R/H #1 WINDOW POST, HFEC''D, FABRICATED REPAIR PIECES, TREATED, PRIMED, INSTALLED AND PAINTED IN REF TO ECRA# 5310-08391..ALL WORK ACCOMPLISHED ON HANGAR BAM N/R# 2133415...L/P USED TO GENERATE ESFR# 1037080
